# SDR CALA2017010900051

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 61,074 hours, 13,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS (LT SIDE) L1, L2 AND OVERWING INOP. RELAMPED BULBS FOR EXTERIOR EMERGENCY LIGHTS AT L1, L2 AND OVERWING AS PER AMM 33-51-06. TROUBLESHOT AND FOUND BURNT FUSE AT POWER SUPPLY. REMOVED AND REPLACED FUSE WORK PERFORMED PER WDM 33-51-21, OPS CHECK FOUND NORMAL.
